# SDR ASAA2022071139028

- Difficulty date: July 11, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 23,282 hours, 7,294 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Valve
- Part number: 32896302
- Part serial: 17967
- Condition: Failed
- Location: #2 Engine
- Part time: 23,282 hours, 7,294 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON REPOSITION TAXI, #2 ENGINE WILL NOT START, NO START VALVE LIGHT DURING START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE START VALVE PER B737-900 AMM 80-11-03, OPS CHECK GOOD AND LEAK CHECK GOOD PER AMM 71-00-00.
